# SDR ASAA2017102322293

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 35,438 hours, 10,723 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: CA24402
- Condition: Damaged
- Location: Fire Detectors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DVI FOR THE NR 2 ENGINE FIRE DETECTOR HARNESS MW0326,   FOUND MW0326 TERMINAL LUGS DAMAGED.   ACFT GROUNDED.  INSTALLED NEW TERMINAL ENDS IAW AMM 26-11-02 P801. PERFORMED ENGINE FIRE DETECTION - OPERATIONAL TEST IAW AMM 26-11-00-701-801, TEST PASSED.
